# SDR ASAA0480581

- Difficulty date: November 30, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 41,931 hours, 22,336 cycles
- Engine: Pwa JT8D219
- System (JASC): 5752 · Aileron Tabs
- Part: Cap
- Part number: 591004713
- Condition: Debonded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV- CHECK-LT IB AILERON CONTROL TAB END CAP IS SEPARATING FROM SKIN.  BOND-REPAIRED SEPARATING SECTION. (K)
